Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ridgey's Blog

  • entries
    3
  • comments
    0
  • views
    2,025

roaccutane month 2

ridgey

142 views

month 2 of roaccutane i went against my derms advice and started taking 40 mg a day instead of alternating 20 mg and 40 mg which i thought my derm was only doing as a precaution incase of any adverse side effects. i also thought the next time i saw him he was going to increase my dosage anyway. during month 2 my inital breakout continued to get worse. the cluster in the corner of my jaw was still filling with fluid and busting everytime i got out of the shower and then resealing so it could begin to fill up again for tommorow night. the cysts on my back were becoming large and numerous and when they broke open the mess was ridiculous!! the big ones i can feel are very pitted so i know they are going to scar long after the cyst is gone. there is one massive one on the back of my neck that is about one inch in diameter and a really weird shape and its full of fluid and is deeply pitted already even though it hasnt even burst open yet WTF! During the middle of month 2 i went back to my derm and he injected some of the cysts on my back and neck with cortisol steroids to help speed up the healing process. somehow he managed to miss the giant one on the back of my neck. he also reccomended that i continue alternating 20 mg and 40 mg a day. which i continued to ignore and kept taking 40 mg lol. Side effects for this month are 1) dry lips. really dry but im used to it by now so as long as i have my lip balm i couldnt really care less about this. 2) signifigant increase in acne. 3) face is dry. Really dry!! i have cetaphil moisteriser and light vitamin e cream on hand at all times. 3) dry inside of nostrils which causes the occasional nose bleed. i line the inside of my nose with vaseline and that seems to fix both of these issues. 4) greater loss of energy. i hardly go to the gym at this stage and probably wouldnt even if i felt like it because i am too embaressed of my acne. 5) become dehydrated very easily. always drink lots of water while on accutane as you want to avoid becoming dehydrated at all costs. if i forget to drink enough water i will get headaches, ridiculous loss of energy, feeling lathargic, and experience sleep loss to name just a few. so i cant stress enough drink water by the gallen. you will piss like a fountain but trust me it is well worth it. So my second month has not shown any improvements in fact it has gone backwards but i am still optimistic that things will turn around soon. i have become increasingly isolated from outside. i only leave the house to go to work and ocasionally if i have to go to the shops i will buy online or go out of my way to another area so i dont run into anyone i know while i look the way i do. maybe im just being stupid but i would literally die of embaressement if i ran into one of my friends while my skin was this horrible. this is made worse by the fact that the last time i saw any of them my face wasnt really that bad at all. so they would really notice the putrid change if i saw them now.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×